| Model Number |
1458QL/75 |
| Medical Device Problem Code |
Capturing Problem (2891)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during device changeout procedure on (b)(6) 2025, the left ventricle (lv) lead exhibited high threshold.Subsequently, the lv lead was capped and replaced during the same procedure.The patient was stable throughout.
Additional Manufacturer Narrative
B5 was updated to include replacement information.
Event or Problem Description
It was reported that during device changeout procedure on (b)(6) 2025, the left ventricle (lv) lead exhibited high threshold.Subsequently, the lv lead was capped during the same procedure.The patient was stable throughout.